# SDR DALA2019111406698

- Difficulty date: November 14, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 81,650 hours, 37,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE WEB LOCATED AT FR 20 AND -Y 1732 IN PASSENGER CABIN (1 EA), REPLACED WEB LOCATED AT FR 20 AND -Y1732 IN PASSENGER CABIN (1EA ) AS PER A320 SRM 51-72-11 AND DRAWING #D53112785202
